# SDR SWIA2020033049700

- Difficulty date: February 8, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 UPPER TRANSCOWL HOLD OPEN ROD TENSION BRACKET CRACKED (DOT 340-003)         (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED BRACKET IAW CRJ 200 SRM.
